English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Duality and Serre functor in homotopy categories

MPS-Authors
/persons/resource/persons234883

Asadollahi,  Javad
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

ArXiv_1705.09621.pdf
(Preprint), 211KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Asadollahi, J., Asadollahi, N., Hafezi, R., & Vahed, R. (2018). Duality and Serre functor in homotopy categories. Communications in Algebra, 46(10), 4377-4391. doi:10.1080/00927872.2018.1444167.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0828-7
Abstract
There is no abstract available